# SDR AMTA200700067

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT WING BODY OVERHEAT LIGHT ILLUMINATED AFTER ENGINE START, ACCOMPLISHED RESET LIGHT WOULD NOT RESET.  INSPECTED AFT CARGO FOR RUPTURED DUCT NO DEFECTS NOTED PERFORMED BITE PROCEDURE FOR WHEEL WELL, WING AND BODY OVERHEAT DET CONTROL MODULE.  ALARM CODE 44 DISPLAYED.  PERFORMED FIM, NO DEFECTS FOUND.  CLEARED CODE.  (K)
